# SDR HALA20250721226

- Difficulty date: July 20, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 47,036 hours, 7,470 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Insert
- Condition: Damaged
- Location: Apu Probe
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - APU FAULT UPON APU START. REMOVED AND REPLACED ECB AND CONDITION SAME. RE-INSTALLED THE ORIGINAL ECB PER AMM 49-71-04. REMOVED/REPLACED IGV ACTUATOR PER AMM 49-23-51. UPON REPLACEMENT OF IGV ACTUATOR, FOUND PNEUMATIC LINE TO THE TOTAL PRESSURE PROBE LOOSE. FOUND TOTAL PRESSURE PROBE UNSECURED (MISSING INSERT) FROM MOUNT. REMOVED AND REPLACED MOUNTING INSERT FOR TOTAL PRESSURE PROBE PER AMM 49-51-14. OPS/LEAK/SECURITY CHECK GOOD.  REMOVED/REPLACED "A" AND "B" IGNITOR PLUGS PER AMM 49-41-41. OPS CHECK GOOD. OK FOR SVC.
